started valdoxan 25mgs 3 nights ago zeldox 80mgs 2 weeks ago lexpro 20mgs 5 weeks ago tegretol 400mgs 7 months ago I started today getting jolts like electric shocks in my brain and making my body jolt lightheadness headache when i lie down and just about go to sleep !! I have bipolar and coming out of a depressive phase i also have insomonia which is getting worse i dont know what is causing the jolts Is it my brain trying to adjust to all the new meds? I recently came off invega ( 3 weeks ago too many side effects) is it the valdoxan you suggested i should come of it?
Person's Gender: Female
Person's Age: 49
Hi, let me help you with your question
Most of these drugs have drug drug interactions. Tegretol with lexapro and zeldox, it increases their removal from the body
Based on what your are describing, it is likely a side effect of one or more of the drugs you are taking. Zeldox has seizure as a side effect.
Also there is this concern "Decreased anticonvulsant efficacy is a possibility when some antipsychotic or antidepressant agents are administered to patients with a seizure disorder, because some of these drugs lower the seizure threshold"
I would recommend you see your doctor to rule out that you are experiencing seizures, seizures can occur in different ways. This should be your first priority.
What Happens Now?Your chat has ended, but you can still work with your Expert to get an answer to your question if you have not yet received one.Come back to this page at any time to see additional information from your Expert. You will also receive an email when your question is updated. If you want to send a message to your Expert, use the box below.If you have already received a satisfactory answer to your question, click the Accept button above. Experts are credited for each accepted answer they provide.
If you have additional questions feel free to ask.